MathSciNet Relay Station
MathSciNet bibliographic data
MR1195393 (93j:92034) 92D40 (34C25)
Tineo, Antonio Asymptotic behaviour of positive solutions of the nonautonomous Lotka-Volterra competition equations. Differential Integral Equations 6 (1993), no. 2, 449–457.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement